question-icon

What Causes Hot Flashes, Gastritis And Vomiting While On Doxycycline Monohydrate?

default
Posted on Sat, 4 Nov 2017
Question: Hi....I have been experiencing since Saturday the feeling of a hot flash or allergic reaction to something. On Monday I went to urgent care....I was told if was menopause symptoms. I was bit by some fleas over the past week and thought perhaps this is the cause..... in august I had to be put on antibiotics for a bug bite. I am very allergic to many things. I went to my general doc yesterday...she knows my history and was put on doxycycline monohydrate. I have taken a total of 4 doses, 2 yesterday, 2 today. I'm still having heat radiating from my body and then at some point chills. Just a little bit ago I, I felt as if I was going to throw up...I only dry heaved. My belly is gassed up.. .I don't know from nerves or somethings is wrong. Should I be concerned? Do my syptoms fit for something other than an infection?
doctor
Answered by Dr. Rakhi Tayal (48 minutes later)
Brief Answer:
Can be allergic.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The symptoms that you have can be related to allergy and gastritis. It is best to have an anti allergic also and avoid having hot and spicy food. Having an antacid will also help.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Rakhi Tayal (21 minutes later)
I have a gastrointestinal doc....it don't think it's gastritis. I actually take 40mg omrprazol daily. my skin is very warm to the touch...mostly my face, tops of legs and backs of arms.. I don't at the moment see any rashes. but....shouldn't the medicine be helping to relieve these symptoms a little bit after 2 days? I was on a cruise on the east coast and up into Canada 2 weeks ago. I returned home the 30th of september. the symptoms started 1 week later. it wouldn't be anything like septacemia, correct?...I know I did not spell that correctly...I also have a slight headache. As I have written I am allergic to many things. i am worrying myself which is perhaps causing other symptoms. The radiating heat is mostly constant, but I don't fell sick
doctor
Answered by Dr. Rakhi Tayal (11 hours later)
Brief Answer:
Can't be due to sepsis.

Detailed Answer:
Hello,
Thanks for writing again.

As the symptoms have started after a week and there's no fever, sepsis is not likely.

The radiating heat can be due to allergy or low fluid intake or a hormonal disturbance. Anxiety will further add to your symptoms. Taking anti-allergics can help.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14018 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Hot Flashes, Gastritis And Vomiting While On Doxycycline Monohydrate?

Brief Answer: Can be allergic. Detailed Answer: Hello, Thanks for trusting us with your health concern. The symptoms that you have can be related to allergy and gastritis. It is best to have an anti allergic also and avoid having hot and spicy food. Having an antacid will also help. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal